Universiti Teknologi Malaysia Institutional Repository

Linear integral equations for conformal mapping of bounded multiply connected regions onto a disk with circular slits

Sangawi, A. W. K. and Mohamed Murid, Ali Hassan and Nasser, Mohamed M. S. (2011) Linear integral equations for conformal mapping of bounded multiply connected regions onto a disk with circular slits. Applied Mathematics and Computation, 218 (5). pp. 2055-2068. ISSN 0096-3003

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/j.amc.2011.07.018

Abstract

In this paper we present a boundary integral equation method for the numerical conformal mapping of bounded multiply connected region O onto a disk with circular slits. The method is based on some uniquely solvable boundary integral equations with classical adjoint and generalized Neumann kernels. These boundary integral equations are constructed from a boundary relationship satisfied by a function analytic on a multiply connected region. Some numerical examples are presented to illustrate the efficiency of the presented method.

Item Type:Article
Uncontrolled Keywords:numerical conformal mapping, boundary integral equations, neumann kernel, generalized neumann kernel
Subjects:Q Science
Divisions:Science
ID Code:29237
Deposited By: Yanti Mohd Shah
Deposited On:28 Feb 2013 08:08
Last Modified:25 Mar 2019 15:58

Repository Staff Only: item control page